MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE

BAXTER HEALTHCARE CORPORATION SPECTRUM WIRELESS BATTERY MODULE
Catalog Number 36010
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the reported problem "stopped pumping and the screen flickered white" was not reproduced.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was the fluid intrusion to the battery contacts causing corrosion.The wireless battery module was unable to be tested due to the corroded contacts.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a v9 wireless battery module failed during use without a notification.This was further described as "the pump stopped pumping and the screen flickered white".This occurred during patient infusion in the intensive care unit.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
SPECTRUM WIRELESS BATTERY MODULE
Common Device Name
WIRELESS BATTERY MODULE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24821571
Report Number1314492-2026-00733
Device Sequence Number9601119
Product Code FRN
UDI-Device Identifier00085412718378
UDI-Public(01)00085412718378
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number36010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPECTRUM IQ PUMP SN (B)(6).
Patient SexUnknown